# SDR ABXA070100

- Difficulty date: March 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 54,723 hours, 45,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 99122438
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF PYLON BULKHEAD TO FLOORBEAM ATTACH ANGLE AT STA 965 CORRODED FROM RIGHT BUTT LINE 55, RIGHT BUTT LINE 36.  FABRICATED AND INSTALLED NEW PYLON BULKHEAD TO FLOORBEAM ATTACH ANGLE IAW DAC DWG 9912243.
